# SDR USAA960635

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546811
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND .5 INCH BY .5 INCH LEVEL 2 CORRODED AREA AT CLIP NUT HOLES LOCATED AT FLOOR BEAM STATION NR 986.5, LBBL 45 - RBBL 45.  INSTALLED REPLACEMENT T-CAP AND SPLICE ANGLES PER USAIR EA NR 58809.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
